My friend had multiple heart attacks, doctors were preparing for bypass, but I gave my friend curcumin for thirty days and when they pre oped they told my friend "your heart is healing so we are going to wait another 90 days and see, maybe we will just do stents" and that is the pending status. I think this says a lot about the anti inflammatory properties of curcumin.
Posted by iHerb Customer on Dec 18, 2010 | Verified Purchase
Purchased a month ago here at iherb for 17.00 dollars now 26.00...will be pruchasing another brand or at my local healtfood store which is way cheaper.....
Posted by iHerb Customer on Jul 10, 2012 | Verified Purchase
I took this brand curcumin for a couple of years without side effects. It was yellow in colour. The colour of the powder in the last order had changed to orange and it is causing me severe pain in the abdomen. Turmeric does this too and judging by the change in colour, (more) turmeric is being added to cut corners.
Posted by iHerb Customer on Sep 28, 2012 | Verified Purchase
My father suffers from arthritis and doesn't want to take the usual medications due to the side effects. I had taken this product before with good results, but when he took a pill with a meal he was throwing up for hours. He was fine later, but obviously he can't take this. Just wanted to give everyone the heads up.
Posted by iHerb Customer on Jan 02, 2009 | Verified Purchase
This was too powerful a dosage for me. It caused mausea and gas.
Posted by iHerb Customer on Apr 16, 2016 | Verified Purchase
This product made me very sick. I had to stay in bed all day because of stomach pain and dizziness. I'm really disappointed because this product is quite expensive
Posted by iHerb Customer on Jan 05, 2011 | Verified Purchase
total disaster.... apparently some pills had opened in the bottle and everything was covered in orange, including my hands everytime i go to get a pill... i threw half the bottle away and have to wipe off the ones that are remaining.. and to make matters worse, the orange color stains. what a disaster...
Posted by iHerb Customer on May 18, 2017 | Verified Purchase
I would never buy this again.
Posted by iHerb Customer on Aug 29, 2017 | Verified Purchase
This product made me sick , it reduces Immune Support in Body
Posted by iHerb Customer on Mar 09, 2017 | Verified Purchase
It makes me nausea and dizzy.
Posted by iHerb Customer on Nov 25, 2016 | Verified Purchase
it burns after... when you pee...
1-10 of 13 total